ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

October 2017 , Volume 22 , Issue 8

Special issue on nonautonomous hyperbolicity and related aspects

Select all articles

Export/Reference:

Preface
Kenneth J. Palmer and Christian Pötzsche
2017, 22(8): i-ii doi: 10.3934/dcdsb.201708i +[Abstract](837) +[HTML](19) +[PDF](113.4KB)
Generalized exponential behavior and topological equivalence
Luis Barreira, Liviu Horia Popescu and Claudia Valls
2017, 22(8): 3023-3042 doi: 10.3934/dcdsb.2017161 +[Abstract](1019) +[HTML](16) +[PDF](381.5KB)
On the existence of solutions connecting IK singularities and impasse points in fully nonlinear RLC circuits
Flaviano Battelli and Michal Fečkan
2017, 22(8): 3043-3061 doi: 10.3934/dcdsb.2017162 +[Abstract](830) +[HTML](26) +[PDF](451.6KB)
Integral conditions for nonuniform $μ$-dichotomy on the half-line
António J.G. Bento, Nicolae Lupa, Mihail Megan and César M. Silva
2017, 22(8): 3063-3077 doi: 10.3934/dcdsb.2017163 +[Abstract](908) +[HTML](14) +[PDF](390.4KB)
An instability theorem for nonlinear fractional differential systems
Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund and Hoang The Tuan
2017, 22(8): 3079-3090 doi: 10.3934/dcdsb.2017164 +[Abstract](1476) +[HTML](23) +[PDF](387.2KB)
Limit cycles for regularized discontinuous dynamical systems with a hyperplane of discontinuity
Luca Dieci, Cinzia Elia and Dingheng Pi
2017, 22(8): 3091-3112 doi: 10.3934/dcdsb.2017165 +[Abstract](943) +[HTML](18) +[PDF](487.9KB)
On analyticity for Lyapunov exponents of generic bounded linear random dynamical systems
Doan Thai Son
2017, 22(8): 3113-3126 doi: 10.3934/dcdsb.2017166 +[Abstract](1230) +[HTML](22) +[PDF](405.7KB)
Dichotomy and periodic solutions to partial functional differential equations
Nguyen Thieu Huy and Ngo Quy Dang
2017, 22(8): 3127-3144 doi: 10.3934/dcdsb.2017167 +[Abstract](1618) +[HTML](17) +[PDF](479.8KB)
Stable foliations near a traveling front for reaction diffusion systems
Yuri Latushkin, Roland Schnaubelt and Xinyao Yang
2017, 22(8): 3145-3165 doi: 10.3934/dcdsb.2017168 +[Abstract](1142) +[HTML](20) +[PDF](481.1KB)
Exponential stability for nonautonomous functional differential equations with state-dependent delay
Ismael Maroto, Carmen Núñez and Rafael Obaya
2017, 22(8): 3167-3197 doi: 10.3934/dcdsb.2017169 +[Abstract](1398) +[HTML](22) +[PDF](566.1KB)
Exponential trichotomy and $(r, p)$-admissibility for discrete dynamical systems
Adina Luminiţa Sasu and Bogdan Sasu
2017, 22(8): 3199-3220 doi: 10.3934/dcdsb.2017170 +[Abstract](955) +[HTML](19) +[PDF](469.9KB)
Monotone traveling waves in a general discrete model for populations
Thuc Manh Le and Nguyen Van Minh
2017, 22(8): 3221-3234 doi: 10.3934/dcdsb.2017171 +[Abstract](1122) +[HTML](14) +[PDF](350.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]